# SDR CKSA97011

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- Engine: Pwa JT3D3B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D5020
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KMIA - TRIP NR 84655:  ON DESCENT INTO KMIA, HAD INTERMITTENT FIRE WARNING NR 2 ENGINE.  TROUBLESHOT SYSTEM, FOUND AFT OUTBOARD FIRELOOP SHORTED AGAINST COWLING.  INSULATED AND PROPERLY SECURED LOOP.  CHECKED SYSTEM OPERATION WITH ENGINE AT TAKEOFF POWER GOOD.  SYSTEM OPS GOOD IAW DMM CHAPTER 26.
